# SDR QXEA2016120600781

- Difficulty date: December 4, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 12,913 hours, 13,787 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Iced
- Location: Pax Doorway
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PLANE PRESSURIZED NORMALLY,  AFTER PASSING 12500 FEET CABIN PRESSURE WARNING ON TOP OF FUSELAGE DOORS WARNING OCCURED.  THE FUSELAGE DOORS CHECKLIST WAS ACCOMPLISHED.  DOOR WAS VERIFIED SHUT. RETURN TO FIELD. LANDING UNEVENTFUL. PERFORMED FIM TASK 21-30-00-810-801 FOR UNABLE TO PRESSURIZE CABIN,  NO FAULTS FOUND IN CDS,  PERFORMED FUNCTIONAL TEST OF PRESSURIZATION SYS IAW AMM TASK 21-31-00-220-801.  ACFT FAILED TO PRESSURIZE.  PERFORMED GVI OF AFT PAX DOOR SEAL NO DEFECTS FOUND.  INSPECTED AFT PAX DOOR SEAL, NO DAMAGE OR DEFECTS NOTED.  GVI AFT CARGO BAY BLOWOUT PANEL SECURE.  INSPECTED AFT CARGO DOOR SEAL, NO DEFECT NOTED.  PRESSURIZED ACFT IAW FIM 21-31-00-720-802.  FOUND INTERNAL PAX DOOR HANDLE NOT SECURE DUE TO ICE ON DOOR STOPS APPLIED HEAT TO MELT THE ICE OPS TEST OF AFT PAX DOOR PER TASK 52-12-00-710-802.OPS TEST GOOD.
